# SDR 98ZZZM362

- Difficulty date: February 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N783AT
- Make and model: Boeing 727227
- Aircraft serial: 22000
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING P/F, FOUND ROW TO 10 EGRESS LIGHT OUT.  REMOVED AND REPLACED BATTERY PACK, OPS CHECK GOOD.  (M)
